MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG SPII MODEL LUBINUS; HIP PROSTHESIS STEM XL NECK, CEMENTED, L= 150 MM, LEFT L3, LARGE, CCD 126°, COCR

WALDEMAR LINK GMBH & CO. KG SPII MODEL LUBINUS; HIP PROSTHESIS STEM XL NECK, CEMENTED, L= 150 MM, LEFT L3, LARGE, CCD 126°, COCR
Model Number 127-767/26
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
Incorrect device laser markings of a spii model lubinus hip stems with the article ref 127-767/26.[customer].
 
Additional Manufacturer Narrative
A field safety corrective action r-2026-03 was started in the form of field safety notice and recall.Furthermore a capa was initiated to determine further corrective and preventive action.There are no affected devices on the us market.
 
Additional Manufacturer Narrative
The production records have been inspected and reviewed.A field safety corrective action r-2026-03 was started in the form of field safety notice and recall.Furthermore a capa was initiated to determine further corrective and preventive action.There are no affected devices on the us market.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description

Brand Name
SPII MODEL LUBINUS
Common Device Name
HIP PROSTHESIS STEM XL NECK, CEMENTED, L= 150 MM, LEFT L3, LARGE, CCD 126°, COCR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
lisa effe
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key24301933
Report Number3004371426-2026-00010
Device Sequence Number5381379
Product Code JDG
UDI-Device Identifier04026575241484
UDI-Public04026575241484
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K953653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number127-767/26
Device Catalogue Number127-767/26
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer01/28/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown